Alert archive / New York / Special Marine Warnings in 2016

Special Marine Warning 69, NWS Buffalo, NY

September 10, 2016

NWS Buffalo, NY issued this special marine warning at Sep 10, 2016, 9:42 PM EDT. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 10, 2016, 9:42 PM EDT (01:42 UTC)
Expired
Sep 10, 2016, 10:45 PM EDT
In force
63 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

The radar

The Buffalo radar (KBUF), 94 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2016-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 852 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2016-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
852 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1528 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.4
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted.

887 
WHUS51 KBUF 110142
SMWBUF
LOZ042-043-062-063-110245-
/O.NEW.KBUF.MA.W.0069.160911T0142Z-160911T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
942 PM EDT SAT SEP 10 2016

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  LAKE ONTARIO FROM HAMLIN BEACH TO IRONDEQUOIT BAY...

* UNTIL 1045 PM EDT.

* AT 941 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HAMLIN BEACH...
  MOVING NORTHEAST AT 50 KNOTS.

  HAZARD...WIND GUSTS 34 KNOTS OR GREATER. 

  SOURCE...RADAR INDICATED. 

  IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
           SUDDENLY HIGHER WAVES. 

* LOCATIONS IMPACTED INCLUDE...
  HAMLIN BEACH AND ONTARIO BEACH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
WESTERN NEW YORK.

LAT...LON 4322 7760 4327 7772 4327 7778 4331 7781
      4334 7807 4363 7805 4363 7740 4321 7749
      4320 7754
TIME...MOT...LOC 0141Z 235DEG 50KT 4329 7795 

HAIL...0.00IN
WIND...>34KTS

$$

RSH
1 follow-up statement
986 
FZUS71 KBUF 110215
MWSBUF

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1015 PM EDT SAT SEP 10 2016

LOZ042-043-062-063-110224-
/O.CAN.KBUF.MA.W.0069.000000T0000Z-160911T0245Z/
1015 PM EDT SAT SEP 10 2016

...THE SPECIAL MARINE WARNING IS CANCELLED...

THE AFFECTED AREAS WERE... 
  LAKE ONTARIO FROM HAMLIN BEACH TO IRONDEQUOIT BAY...

THE THUNDERSTORM HAS MOVED OUT OF THE AREA AND NO LONGER POSES A
SIGNIFICANT THREAT TO BOATERS.

LAT...LON 4322 7760 4327 7772 4327 7778 4331 7781
      4334 7807 4363 7805 4363 7740 4321 7749
      4320 7754
TIME...MOT...LOC 0213Z 235DEG 50KT 4356 7742 

$$

RSH

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Sep 10, 8:19 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Sep 10, 8:19 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
819 PM EDT SAT SEP 10 2016

.SYNOPSIS...
A strong cold front will bring widespread rain and thunderstorms
moving from west to east across the area this evening and overnight.
Some of these storms may be severe with damaging winds. This cold
front will usher in cooler and less humid weather for Sunday into
early next week. Another strong cold front will cross the region
around the middle of next week with more showers and even cooler
early fall temperatures.

&&

.NEAR TERM /THROUGH SUNDAY/...
A line of strong to severe thunderstorms continues to move across
the CWA.

The line of severe storms will be followed by the actual cold
front which may produce a few more scattered showers, but nothing
severe. Following the front, most areas will dry out by late
tonight and early Sunday. The airmass grows cold enough to support
scattered lake effect rain showers late tonight and Sunday morning
east of Lake Erie across the western Southern Tier, and across the
Tug Hill region east of Lake Ontario. These will end by midday as
much drier air builds into the region. This will leave clearing
skies for the rest of Sunday with a good deal of afternoon
sunshine. Temperatures will be much cooler than recent days, with
highs in the lower 70s across lower elevations and upper 60s
higher terrain.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
After a short taste of early Fall type weather on Sunday, we will
see temperatures trend back warmer with dry conditions early next
week. Sunday night through Monday and Monday night will be dominated
by strong high pressure which will shift across our region to
southern New England. This should provide mainly clear skies but 12z
GFS shows a bit of moisture streaming through the zonal flow aloft
which could allow for some patchy high level cirrus. Light winds and
good radiational cooling outside of any possible thicker patches of
cirrus should promote very cool overnight temperatures and some
Southern Tier river valley fog. Temps are expected to slip into the
mid 40s interior with mid 50s near the lakes.

Some warming of 850mb temps on Monday will bring temps back to near
normal with highs into the mid 70s and mainly sunny skies outside
of again some possible cirrus mainly north and east of Lake Ontario.
Humidity levels will be very comfortable with dewpoints hovering
around 50F. Temps will not be as cool on Monday night with the
return of a southerly flow on the back side of the high. Lows will
likely range through the 50s with another potential for Southern
Tier river valley fog.

On Tuesday we will return back to summer weather with temperatures
running back above normal and humidity ticking upwards thanks to
southwesterly flow. 850mb temperatures look to rise to +14c/+16c
which should yield surface highs in the upper 70s across the
Southern Tier and Tug Hill, with lower to mid 80s elsewhere. A cold
front will be approaching the central Great Lakes so mid and high
cloud cover will begin to increase from northwest to southeast with
the higher surface dewpoints promoting some diurnal cumulus.

We will see the cold front and supporting midlevel trough shift to
our doorstep Tuesday night. Have continued chance POPs late Tuesday
night to cover for stray convection out ahead of the front and some
differences in frontal timing between models. Highest chance POPs
are placed just northwest of Buffalo across the Niagara Peninsula
into Niagara County where convection should arrive first and has the
best chance of reaching out forecast area before 12z. Otherwise
expect a breezy night ahead of the front which will help keep
temperatures on the mild side. Lows are only expected to slip back
into mid/upper 50s for most.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
A low amplitude...transitory flow will be in place across the
country during this period. While this will initially keep
temperatures close to normal...a ridge sliding across the region
late in the week will promote day to day warming as we head into
next weekend. The details...

A cold front will cross our forecast area to open this period... but
unfortunately the mainstream operational packages are still out of
step as to the timing of the passage. Without getting into useless
details from this range...will have no choice but to use some sort
of middle ground...which will result in a slowing of the fropa as
compared to continuity. Would normally not take this route...but the
more trusted package is the slower one and thus carries a little
more weight for this meteorologist. Will continue to carry high chc
pops for Wednesday for scattered showers and thunderstorms. Because
of the increased chance for a slower fropa...will raise max temps a
bit to near 70 for many areas.

High pressure in the wake of the front will be centered over the
Upper Great Lakes Wednesday night. While this approaching system
will favor fair dry weather across the bulk of the region
overnight...have inserted chc pops for the eastern sections for the
evening to account for a strong shortwave that will pass over the
North Country.

The cool Canadian sfc high will slowly drift across the Lower Great
Lakes Thursday and Friday. This will guarantee two beautiful days
across our region with sun filled skies and comfortable
temperatures/humidity levels.

Unsettled weather could return to the region on Saturday. Low level
moisture circulating back across the region within the return flow
of the exiting sfc high could help to fuel some convection. This
activity could be touched off by a pre frontal trough...which will
be followed by an actual cold frontal passage Saturday night or
Sunday.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
A line of thunderstorms will continue to move east across the CWA. This
line of storms may produce a period of IFR conditions and strong
gusty winds as it moves east across the area.

Behind the line of storms, conditions will improve to VFR in most
areas late tonight. The one exception will be east of Lake Erie and
Ontario where a brief period of scattered lake effect rain showers
will produce areas of MVFR CIGS/VSBY across the western Southern
Tier and Tug Hill region late tonight and Sunday morning. These lake
effect showers will end by midday, with VFR areawide for Sunday
afternoon.

Outlook...

Monday and Tuesday...VFR, except for Southern Tier river
valley fog each late night and early morning with local IFR.
Tuesday night and Wednesday...Areas of MVFR with a chance of
showers and thunderstorms.
Thursday...Mainly VFR.

&&

.MARINE...
Low pressure will track east into Quebec tonight while deepening
with time. The trailing cold front will surge east across Lakes Erie
and Ontario tonight. Winds will increase further tonight and
early Sunday behind the cold front, with high end Small Craft
Advisory conditions on both lakes. The strongest winds will be
found on Lake Ontario late tonight and early Sunday with sustained
winds reaching 30 knots, with some gusts to gale force. Winds will
then steadily diminish Sunday afternoon and Sunday night as high
pressure builds into the Great Lakes.

Despite the cold air and developing lake instability with scattered
lake effect rain showers, winds appear too strong to support
waterspouts Sunday morning.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement through Sunday morning for NYZ010-019-
     085.
MARINE...Small Craft Advisory until 11 AM EDT Sunday for LEZ040-041.
         Small Craft Advisory until 2 AM EDT Sunday for LEZ020.
         Small Craft Advisory until 2 AM EDT Monday for
         LOZ043>045.
         Small Craft Advisory until 8 PM EDT Sunday for LOZ042.
         Small Craft Advisory from 1 AM to 11 AM EDT Sunday
         for SLZ022.

&&

SYNOPSIS...HITCHCOCK/LEVAN
NEAR TERM...HITCHCOCK/LEVAN
SHORT TERM...SW
LONG TERM...RSH
AVIATION...HITCHCOCK/RSH
MARINE...HITCHCOCK
Hazardous weather outlook, Sep 10, 10:25 AM EDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
1025 AM EDT SAT SEP 10 2016

NYZ001>008-011>014-020-021-111430-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
GENESEE-WYOMING-LIVINGSTON-ONTARIO-CATTARAUGUS-ALLEGANY-
1025 AM EDT SAT SEP 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK
AND WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

A BROKEN LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG AND
AHEAD OF A COLD FRONT LATE TODAY ACROSS THE UPPER OHIO VALLEY.
THIS LINE OF STORMS WILL REACH WESTERN NY EARLY THIS EVENING...
THEN SPREAD EAST ACROSS THE GENESEE VALLEY AND WESTERN FINGER
LAKES BY MID TO LATE EVENING...REACHING THE EASTERN LAKE ONTARIO
REGION BY THE EARLY OVERNIGHT.

THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS MAY BECOME
SEVERE WITH THE PRIMARY RISK BEING DAMAGING WINDS. SOME OF THESE
STORMS MAY ALSO PRODUCE VERY HEAVY RAINFALL LOCALLY WHICH MAY
RESULT IN ISOLATED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ010-019-085-111430-
NORTHERN ERIE-CHAUTAUQUA-SOUTHERN ERIE-
1025 AM EDT SAT SEP 10 2016

...BEACH HAZARDS STATEMENT IN EFFECT FROM 4 PM EDT THIS AFTERNOON
THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.

A BROKEN LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG AND
AHEAD OF A COLD FRONT LATE TODAY ACROSS THE UPPER OHIO VALLEY.
THIS LINE OF STORMS WILL REACH WESTERN NY EARLY THIS EVENING...
THEN SPREAD EAST ACROSS THE GENESEE VALLEY AND WESTERN FINGER
LAKES BY MID TO LATE EVENING...REACHING THE EASTERN LAKE ONTARIO
REGION BY THE EARLY OVERNIGHT.

THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS MAY BECOME
SEVERE WITH THE PRIMARY RISK BEING DAMAGING WINDS. SOME OF THESE
STORMS MAY ALSO PRODUCE VERY HEAVY RAINFALL LOCALLY WHICH MAY
RESULT IN ISOLATED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ042>045-062>065-111430-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
1025 AM EDT SAT SEP 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...TODAY AND TONIGHT.

A BROKEN LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG AND
AHEAD OF A COLD FRONT LATE TODAY ACROSS THE UPPER OHIO VALLEY.
THIS LINE OF STORMS WILL SPREAD EAST ACROSS LAKE ONTARIO DURING
THE EVENING AND EARLY OVERNIGHT.

THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS MAY BECOME
SEVERE WITH THE PRIMARY RISK BEING STRONG WINDS AND LOCALLY HIGHER
WAVES.

WINDS MAY BRIEFLY APPROACH GALE FORCE LATE TONIGHT AND EARLY
SUNDAY BEHIND A STRONG COLD FRONT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-SLZ022-024-111430-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
1025 AM EDT SAT SEP 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

A BROKEN LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG AND
AHEAD OF A COLD FRONT LATE TODAY ACROSS THE UPPER OHIO VALLEY.
THIS LINE OF STORMS WILL SPREAD EAST ACROSS LAKE ERIE DURING THE
EARLY EVENING...THEN CROSS LAKE ONTARIO AND THE SAINT LAWRENCE
RIVER DURING THE LATE EVENING AND EARLY OVERNIGHT.

THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS MAY BECOME
SEVERE WITH THE PRIMARY RISK BEING STRONG WINDS AND LOCALLY HIGHER
WAVES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

HITCHCOCK

In the hours before

Special weather statement, Sep 10, 9:27 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
927 PM EDT SAT SEP 10 2016

NYZ002-003-011>013-110215-
ORLEANS-LIVINGSTON-WYOMING-MONROE-GENESEE-
927 PM EDT SAT SEP 10 2016

...A LINE OF THUNDERSTORMS WILL AFFECT NORTHWESTERN
LIVINGSTON...GENESEE...NORTHEASTERN WYOMING...MONROE AND
SOUTHEASTERN ORLEANS COUNTIES...

AT 926 PM EDT...RADAR INDICATED THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM NEAR OAKFIELD TO NEAR BYRON TO LE ROY TO NEAR
WARSAW. MOVEMENT WAS NORTHEAST AT 60 MPH.

WINDS IN EXCESS OF 35 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ROCHESTER...GREECE...IRONDEQUOIT...CHILI...BATAVIA...BROCKPORT...
ALBION...HILTON...BRIGHTON AND GATES-NORTH GATES.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 390 NEAR EXIT 12.
 INTERSTATE 90 BETWEEN EXITS 48 AND 46.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4274 7814 4315 7841 4337 7813 4328 7754
      4321 7751 4312 7753 4307 7762 4271 7808
TIME...MOT...LOC 0126Z 223DEG 54KT 4313 7826 4310 7810 4297 7798 4274
7808

HIBBERT

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 8:04 PM EDTSevere Thunderstorm WarningBUFGenesee, Monroe, Orleans41 min
Sep 10, 8:14 PM EDTSevere Thunderstorm WarningBUFJefferson28 min
Sep 10, 8:58 PM EDTSpecial Marine WarningBUF62 min
Sep 10, 9:04 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus56 min
Sep 10, 9:27 PM EDTSpecial Weather StatementBUFGenesee, Monroe48 min
Sep 10, 11:36 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis24 min
Sep 10, 11:42 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego48 min
Sep 11, 12:23 AM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego52 min
Sep 11, 1:00 AM EDTSevere Thunderstorm WarningBUFLewis, Oswego45 min

Nearby

Special Marine Warnings in New York, 2016Every special marine warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.